Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 12 found articles
 
 
  On the existence of global attractors for one class of cascade systems
 
 
Title: On the existence of global attractors for one class of cascade systems
Author: Kapustyan, O. V.
Appeared in: Ukrainian mathematical journal
Paging: Volume 56 (2005) nr. 9 pages 1532-1537
Year: 2005
Contents:
Publisher: Kluwer Academic Publishers-Consultants Bureau, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands